Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sterilised after C section, missing periods, pregnancy test negative. Suggestion? Is the hormones low?

I was sterilised just over 4 years ago after a C section with my 3rd daughter using clips. My period is now 3 weeks late - I have never been late before, only when pregnant . I have had 2 HPT come back as -ve and one in the doctors this week as -ve. I have pregnancy symptoms , I know they are because I have been pregnant 3 times before. Can my hormones just be too low to register at the moment?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
You have not mentioned your age, this could be menopause if you are above 35 years, if not then, such fluctuation is very common and that is nothing to worry this is because of the hormonal imbalance, you must be having pseudo symptoms of pregnancy, hope this information helps you have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor